# SDR COMA0560009

- Difficulty date: December 19, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 25,139 hours, 23,607 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Part serial: 98189H1307
- Condition: Cracked
- Location: Cockpit
- Part time: 10,113 hours, 8,629 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5251, CO-PILOTS WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
